Show simple item record

dc.contributor.authorRué Perna, Juan José
dc.contributor.authorEhrenmüller, Julia
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2016-04-21T10:50:29Z
dc.date.available2018-04-03T00:30:17Z
dc.date.issued2016-04-01
dc.identifier.citationRue, J., Ehrenmüller, J. Spanning trees in random series-parallel graphs. "Advances in applied mathematics", 01 Abril 2016, vol. 75, p. 18-55.
dc.identifier.issn0196-8858
dc.identifier.urihttp://hdl.handle.net/2117/86050
dc.description.abstractBy means of analytic techniques we show that the expected number of spanning trees in a connected labelled series-parallel graph on n vertices chosen uniformly at random satisfies an estimate of the form s%-n(1 + o(1)), where s and % are computable constants, the values of which are approximately s ˜ 0.09063 and %-1 ˜ 2.08415. We obtain analogue results for subfamilies of series-parallel graphs including 2-connected series-parallel graphs, 2-trees, and series-parallel graphs with fixed excess.
dc.format.extent38 p.
dc.language.isoeng
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística
dc.subject.lcshGraph theory
dc.titleSpanning trees in random series-parallel graphs
dc.typeArticle
dc.subject.lemacGrafs, Teoria de
dc.identifier.doi10.1016/j.aam.2015.12.001
dc.rights.accessOpen Access
drac.iddocument17702152
dc.description.versionPostprint (author's final draft)
upcommons.citation.authorRue, J., Ehrenmüller, J.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameAdvances in applied mathematics
upcommons.citation.volume75
upcommons.citation.startingPage18
upcommons.citation.endingPage55
 Find Full text

Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Except where otherwise noted, content on this work is licensed under a Creative Commons license: Attribution-NonCommercial-NoDerivs 3.0 Spain